# SDR 2004UALA00632

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 49,456 hours, 8,092 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL AT ROTATION ON RIGHT ENGINE.  RETURN TO FIELD.  BOROSCOPE OF ENGINE FOUND COMPRESSOR BLADE DAMAGE AND ENGINE WAS REMOVED FROM THE AIRCRAFT. FINDINGS AT SHOP VISIT FOUND  C-5 BLADE  WITH A PIECE MISSING FROM THE T/E TIP (APPROX. 0.750 X 0.750 INCH).  THIS IS A TEXTBOOK EXAMPLE OF ONE OF THE FAILURE MODES ASSOCIATED WITH THE "HPC FRONT END DURABILITY" ISSUES BEING ADDRESSED BY PWA.
